# SDR DALA1225096306

- Difficulty date: April 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 WINDOW FRAME CRACKED.  REPAIRED PER PRI 502618-14E REV 0 AND REV. 1.
